# SDR ASAA2015052711879

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 33,522 hours, 9,994 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Part number: 902020
- Condition: Failed
- Location: Apu Tailpipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU DET INOPERATIVE" LIGHT ILLUMINATED STEADY ON APU FAULT/INOPERATIVE TEST FAIL.  ACFT GROUNDED.  CONFIRMED FAULT, APU WILL NOT TEST FIRE DETECTION TEST.  FOUND APU TAIL CONE FIRE DETECTOR DEFECTIVE.  REPLACED APU TAIL CONE FIRE DETECTOR REF AMM 26-15-00, GROUND FUNCTIONAL CHECK NORMAL, REF AMM 26-15-00.
